| Model Number |
500004502000 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 1000, a drawer failure was reported involving the bio id fingerprint login system.The customer experienced difficulty logging into the cabinet using their fingerprint, as the bio id indicator was flashing between red and blue lights and was not recognizing enrolled fingerprints.As a result, users were unable to authenticate and access the cabinet through biometric login.There were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 01-aug-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.The technical support specialist (tss) had been waiting for a response from the customer, but no reply was received regarding further assistance.Therefore, the technical support specialist closed the case.